Zum Zentrumproblem

H. Cremer

Mathematische Annalen (1928)

  • Volume: 98, page 151-163
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Cremer, H.. "Zum Zentrumproblem." Mathematische Annalen 98 (1928): 151-163. <http://eudml.org/doc/159207>.

author = {Cremer, H.},
journal = {Mathematische Annalen},
language = {ger},
pages = {151-163},
title = {Zum Zentrumproblem},
url = {http://eudml.org/doc/159207},
volume = {98},
year = {1928},

AU - Cremer, H.
TI - Zum Zentrumproblem
JO - Mathematische Annalen
PY - 1928
VL - 98
SP - 151
EP - 163
LA - ger
UR - http://eudml.org/doc/159207
ER -

Citations in EuDML Documents

  1. Ricardo Pérez Marco, Sur les dynamiques holomorphes non linéarisables et une conjecture de V. I. Arnold
  2. Mitsuhiro Shishikura, On the quasiconformal surgery of rational functions
  3. Michael R. Herman, Exemples de fractions rationnelles ayant une orbite dense sur la sphère de Riemann
  4. Ricardo Pérez-Marco, Solution complète au problème de Siegel de linéarisation d'une application holomorphe au voisinage d'un point fixe
  5. Adrien Douady, Disques de Siegel et anneaux de Herman

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.